On a local principle in the problem of the factorization of continuous operator-functions
Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 79-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1973_7_3_a9,
author = {I. Ts. Gokhberg and J. Laiterer},
title = {On a local principle in the problem of the factorization of continuous operator-functions},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {79--80},
year = {1973},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a9/}
}
TY - JOUR AU - I. Ts. Gokhberg AU - J. Laiterer TI - On a local principle in the problem of the factorization of continuous operator-functions JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1973 SP - 79 EP - 80 VL - 7 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a9/ LA - ru ID - FAA_1973_7_3_a9 ER -
I. Ts. Gokhberg; J. Laiterer. On a local principle in the problem of the factorization of continuous operator-functions. Funkcionalʹnyj analiz i ego priloženiâ, Tome 7 (1973) no. 3, pp. 79-80. http://geodesic.mathdoc.fr/item/FAA_1973_7_3_a9/